Volume 94, Issue 1, July 1971

On the rigidity of punctured ovaloids

Pages 1-20 by Robert Everist Greene, Hung Hsi

Complex-analytic properties of certain Zariski open sets on algebraic varieties

Pages 21-51 by Phillip A. Griffiths

The converse to the fixed point theorem of P. A. Smith. I.

Pages 52-68 by Lowell Jones

A topological characterisation of the affine plane as an algebraic variety

Pages 69-88 by Chidambaram Padmanabhan Ramanujam

On the Schur indices of characters of the exceptional Weyl groups

Pages 89-107 by Mark Benard

Free metacyclic group actions on homotopy spheres

Pages 108-124 by Ted Petrie

Some questions of uniform distribution

Pages 125-138 by William A. Veech

Imaginary quadratic fields with class number 2

Pages 139-152 by Alan Baker

A transcendence theorem for class-number problems

Pages 153-173 by Harold Mead Stark

On automorphic forms on $GL_2$ and Hecke operators

Pages 174-189 by Toshitsune Miyake

On a fundamental inequality in number theory

Pages 190-199 by Alan Baker, Harold Mead Stark